# SDR IPXA2024090587024

- Difficulty date: August 21, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,647 hours, 19,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UP140N20026
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT. STR-Z100. FOUND DENT AT STA 680 RH BTW STR23 TO STR24. INSTALLED NEW FRAME AT STA 680 RH BTW STRG 23-24. IAW B757-200 SRM 51-40-02 AND SRM 53-00-07-2R-5, PER SRM 53-30-07-2R DETAIL II. REVIEWED
